# SDR FDEA201412013992

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AMC71941
- Part serial: 545106824
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE ACCESS PANEL 374EL HAS DELAMINATION.  REPAIR DELAMINATION ON PANEL 374EL IAW SRM 51-71-00 VOL II.
